# SDR SWAA051837

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 60,762 hours, 52,774 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB NR 1 & 2 HINGE BUSHINGS & HARDWARE PER MM.
